W. L. GORE & ASSOCIATES, INC. GORE® EXCLUDER® AAA ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Back to Search Results |
| Catalog Number |
RLT231412 |
| Medical Device Problem Code |
Device Endoleak (4074)
| Health Effect - Clinical Code |
Clinical Endoleak (4843)
| Date of Event |
10/20/2020
Type of Reportable Event
Serious Injury
Event or Problem Description
The following was reported to gore from imedidata database: it was reported to gore that on (b)(6) 2015, this patient underwent an endovascular procedure and was implanted with gore® excluder® aaa endoprosthesis devices to treat an abdominal aortic aneurysm measuring 69 mm in diameter.On (b)(6) 2020 a type ii endoleak with sac enlargement was diagnosed measuring 84 mm compared to 70 mm on (b)(6) 2019.On (b)(6) 2021 glue embolization was performed.It also was reported that on (b)(6) 2025 the patient had discontinued the study as he had expired.
Additional Manufacturer Narrative
The patient referenced in this event file is enrolled in a post market prospective observational cohort registry designed to obtain data on device performance and clinical outcomes of patients treated with gore endovascular aortic products through the global registry for endovascular aortic treatment (great).Medidata rave® is the clinical study database (csd), capturing the data through the grt 10-11 module.The above information was obtained from the csd.A review of the manufacturing records indicated the lot met pre-release specifications.The device remains implanted.Therefore, an evaluation on the device cannot be performed.W.L.Gore & associates, inc.(gore) is submitting this report to comply with 21 c.F.R.Part 803, the medical device reporting regulation.This report is based upon information obtained by gore, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Blank fields present on this report include required fields and fields determined to be not applicable.Blank required fields indicate that the information was not provided, was deemed unavailable or was not applicable.This report does not constitute an admission or a conclusion by fda, gore, or its associates that the device, gore or its associates caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the fda, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Update of h6: added code for health effect - impact code: f29 (death not related to reported adverse event).Code not listed in the section h6 due to system issue.
Additional Manufacturer Narrative
Updated g1 and g3.Updated h6: updated component code to g07001, code g07003 was inadvertently entered and should be removed.Added type of investigation code b20, b14, and b11.Updated investigation findings code to c19, code c21 is no longer applicable.Updated investigation conclusions code to d12 and d1001, code d16 is no longer applicable.The available information reported in the complaint does not reasonably suggest a potential malfunction or product packaging and/or labeling issue has occurred.Per the gore® excluder® aaa endoprosthesis instructions for use (ifu), adverse events that may occur and / or require intervention or additional intraoperative procedure time include, but are not limited to: aneurysm enlargement, endoleak.